| Model Number |
H74939134152010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the vessel below the knee.A 1.5mm x 20mm x 142cm coyote es balloon catheter was advanced for dilation.During the first inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the vessel below the knee.A 1.5mm x 20mm x 142cm coyote es balloon catheter was advanced for dilation.During the first inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the patient presented with a severely calcified lesion, which was identified as a significant contributing factor to the event.Patient factors, specifically the severity of the calcification, played a role in the occurrence of the event.However, procedural factors were not considered to have contributed to the reported issue.